# SDR CVGA20240729003

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N491TM
- Make and model: Beech 400A
- Aircraft serial: RK564
- Aircraft time: 10,796 hours, 8,173 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Navigation
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOST HEADING INFORMATION ON SDU, CDU, MFD - AIRPLANE DIDN'T KNOW WHERE IT WAS IN RELATION TO AIRPORT OR GUIDANCE. TROUBLESHOT AS REQUIRED WITH FSR. PERFORMED AHRS TEST IAW BEECHCRAFT 400 AMM 34-20-01. OPS CHECK GOOD. PERFORMED FMS INTITIALIZATION IAW COLLINS AMS-5000 PILOTS GUIDE SECTION 2-6. OPERATES AS REQUIRED. PERFORMED NDB UPDATE IAW BEECHCRAFT 400 AMM 34-60-00. NDB DATED 08AUG24 - 04SEP24. PERFORMED GPS-4000 1 TEST PROCEDURE IAW COLLINS SYSTEMS MANUAL 523-0775811, 5.11.2.50 OPS CHECK GOOD. PERFORMED GPS-4000 ANT 1 TEST PROCEDURE IAW COLLINS SYSTEMS MANUAL 523-0775811, 5.11.2.48 OPS CHECK GOOD. THIS RELEASES AIRCRAFT FOR OPERATIONAL CHECK FLIGHT ONLY. OPERATIONAL CHECK FLIGHT PASSED IN ALL PHASES OF FLIGHT.
